Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
133 Doctors are Online

I am suffering from Barrett's syndrome

I HAVE BARRETT S DISEASE. I TAKE 2 PRILOSEC EACH DAY. LATELY I HAVE HAD AMILD SORE THROAT WITH ATINY BIT OF BLEEDING WITH MUCOUS. SHOULD I BE ALARMED ?
Asked On : Tue, 8 Mar 2011
Answers:  2 Views:  158
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
General & Family Physician 's  Response
Bleeding can be sore throat. Do not be alarmed for this episode. If it recuurs again and is frequent, get yourself evaluated.
Answered: Tue, 22 Mar 2011
I find this answer helpful
General & Family Physician Dr. Pragnesh Vachharajani's  Response
thanks for choosing health care magic.See sore throat with bit of bleeding mostly is because of local ulceration in throat.Avoid fried foods,take light diet and ample of liquids.You can also take steam inhalation for the same.This should be fine in couple of days,if frequency of bleeding with mucus increases or your experience more pain in throat see your doctor.Avoid solid foods and take more of semi solid diet.
Answered: Tue, 8 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor